MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX? Pro; system, appendage closure, left atrial
Model Number M635WU60270
Medical Device Problem Codes Migration (4003); Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that device shift and device leak occurred.A left atrial appendage (laa) closure procedure was performed, and a 27mm watchman flx pro closure device was implanted on (b)(6) 2026.The patient was discharged.On (b)(6) 2026, the patient presented for a routine follow-up transesophageal echocardiography (tee), during which it was noted that the closure device had shifted, although it appeared stable.To further evaluate the finding, a computed tomography (ct) scan was obtained on (b)(6) 2026, which confirmed proximal closure device migration.Upon retrospective review of the follow-up tee, color doppler imaging demonstrated a leak on the ridge side, with no remaining fabric coverage.Following discussion with the physician, the decision was made to proceed with closure device explantation.The patient will resume anticoagulation therapy until the procedure.The planned retrieval strategy includes the use of a non-boston scientific (bsc) retrieval device, a grasping device, and a watchman trusteer access system (was) sheath.If the patient remains clinically stable and anatomy is suitable, a replacement closure device will be implanted during the same procedure, with the closure device size to be determined at the time of implantation.On (b)(6) 2026, the closure device was removed, and another closure device was reimplanted.

Brand Name
WATCHMAN FLX? Pro
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50692009
Report Number2124215-2026-48146
Device Sequence Number5927824
Product Code NGV
UDI-Device Identifier00191506004606
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635WU60270
Device Catalogue NumberM635WU60270
Device Lot Number0039218565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Supplement Date Received by Manufacturer09/29/2026
Initial Report FDA Received Date09/09/2026
Supplement Report FDA Received Date09/30/2026
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale